# SDR CA990614067

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Le Flap
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 LE FLAP AMBER LIGHT STAYS ON AFTER LE EXTENDED.  NR 1 LE FLAP POSITION SW S20Z US, REPLACED.
